Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Suffer from pharyngitis, fever and diarrhea. Is diarrhea a side effect of the medication? Need a second opinion

one of my nephew is sufering frm pharyngitis and fever and few episodes of loose motion. the local doctor suggested cefpodoxime + clavulinic acid . but he said that the patient may suffer from loose motion due to the side effect.and if such situation arise thre drug should be given through iv route. my nephew is 4yrs and 6 months old.
should i continue with the drug or should i consult another physician since my nephew is very reluctant to iv injections. please advice
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello dear this might be side effect of drug dear just change the group of drug your nephew will be definately be feeling better ,,, no ned of i.v drug stay blessed
Answered: Wed, 17 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor